MathSciNet Relay Station
MathSciNet bibliographic data
MR1307903 58F12 (54F15 54F50 54G15 58F13)
Kennedy, Judy A.; Yorke, James A. Bizarre topology is natural in dynamical systems. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 3, 309–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement